Open Access
Translator Disclaimer
October 2009 Generalization of a Geometric Inequality
Xiao-Guang Chu, Jian Liu
Missouri J. Math. Sci. 21(3): 155-162 (October 2009). DOI: 10.35834/mjms/1316024881

Abstract

In this paper, using Bottema's inequality for two triangles and other results, the generalization of an inequality involving the medians and angle-bisectors of the triangle is proved. This settles affirmatively a problem posed by J-Liu.

Citation

Download Citation

Xiao-Guang Chu. Jian Liu. "Generalization of a Geometric Inequality." Missouri J. Math. Sci. 21 (3) 155 - 162, October 2009. https://doi.org/10.35834/mjms/1316024881

Information

Published: October 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1187.51016
MathSciNet: MR2584541
Digital Object Identifier: 10.35834/mjms/1316024881

Subjects:
Primary: 51M16

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 3 • October 2009
Back to Top